Log In Sign Up

Clomid users


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 10th, 2006, 03:40 PM
Daniellea22's Avatar Platinum Supermommy
Join Date: May 2005
Location: New Jersey
Posts: 9,076
Send a message via AIM to Daniellea22
care to share your different experiences while taking clomid?? i know, personally i like to hear about others and how their bodies reacted to it etc.


i for one, didnt have any side effects back in april while taking 50mg but now im on 100mg and i have had several anxiety attacks and i cant sleep at night! i have also been jittery but that could just be apart of the anxiety..maybe its not the clomid at all but it wasnt triggered until i started it the other day. i took my 4th dose today, and i cant wait to take my 5th and last tomorrow. i hope i never have to take it again and i get my bfp!! Who is ready to be in the july ddc??!!
__________________
<div align="center">
</div>
Reply With Quote
  #2  
October 11th, 2006, 12:04 AM
mrsracatoe's Avatar Mega Super Mommy
Join Date: Mar 2006
Location: Texas
Posts: 2,203
Send a message via Yahoo to mrsracatoe
I had terrible insomnia and still do because it interrupted my sleep schedule. Call your doctor and see if he/she will call you in a prescription for a sleeping aid or maybe try Tylenol PM. It is safe because doctors do tell preggo when to take it when they are having difficulty sleeping. I also had bad hot flashes, migraine headaches, mood swings, crying spells, and other side effects. Maybe you will get lucky and not have any other side effects from the Clomid. It would be even better if you would get your BFP this cycle and never had to worry about Clomid again!!
__________________







Reply With Quote
  #3  
October 11th, 2006, 05:49 AM
Daniellea22's Avatar Platinum Supermommy
Join Date: May 2005
Location: New Jersey
Posts: 9,076
Send a message via AIM to Daniellea22
thanks hon! i sure hope so!! today is my last dose and i cant wait to take it and be done with it!!!
__________________
<div align="center">
</div>
Reply With Quote
  #4  
October 11th, 2006, 08:44 AM
Super Mommy
Join Date: Mar 2005
Location: now Nova Scotia
Posts: 958
Quote:
care to share your different experiences while taking clomid?? i know, personally i like to hear about others and how their bodies reacted to it etc.


i for one, didnt have any side effects back in april while taking 50mg but now im on 100mg and i have had several anxiety attacks and i cant sleep at night! i have also been jittery but that could just be apart of the anxiety..maybe its not the clomid at all but it wasnt triggered until i started it the other day. i took my 4th dose today, and i cant wait to take my 5th and last tomorrow. i hope i never have to take it again and i get my bfp!! Who is ready to be in the july ddc??!! [/b]
I didn't sleep well at all when taking it. I was on 100mg/day - bad sleep, abdominal pains (enough that I would cry out in my sleep), abdominal swelling (looked PG), ended up in the ER ~cd14 with severe abdominal pain that they attributed to a ruptured cyst. (Needless to say, my experience wasn't a good one)

ETA: CD15 and on, sore breasts - especially the nipples
__________________
Michelle - 41 (formerly known as mommie2be1966)
Glenn - 44

Good things come to those who wait



Low and slow betas (possible blighted ovum)
July 4: BFP - EDD March 9/09
July 7: 538
July 11: 1134
July 14: 1782
u/s July 21 @ 2:15 pm - blighted ovum, d&c to be scheduled
Reply With Quote
  #5  
October 11th, 2006, 01:11 PM
Super Mommy
Join Date: May 2006
Location: Roseburg OR
Posts: 987
Send a message via Yahoo to ksauter
well I had hardly any on 50mg. but when I got to 100 and 150mg I got horrible mood swings, anxiety, Horrible hot flashes and headaches. I'm happy I don't have to take that stuff anymore although I'm not happy I'm not doing anything waiting for my RE apptl.
__________________
04/30/08been through all of our classes and home studies and waiting to look through the kid books for adoption !!!
starting IVF- decided against IVF
starting glucophage try I more IUI bfn
Starting adoption classes!! Finally getting the process started
IUI #3 BFN
1 laporoscopy, 1 mc, 6mo's of clomid, 3 mo's of injections and IUI's
countless blooddraws and ultrasounds. Hopefully a BFP soon!!
Kelly 29 and JD 29 adopting #1 (or maybe two)
Reply With Quote
  #6  
October 11th, 2006, 02:36 PM
SUNSHINE08's Avatar Veteran
Join Date: Aug 2006
Location: United Kingdom
Posts: 366
Hi. I am on my first cycle of 50mg and whilst I was taking the tablets I had hot flashes at night and from about cd18-cd24 I have had really bad sleep. I think I am about to O so in a couple of days if I am tired I won't need to stay awake to bd!!
__________________
Reply With Quote
  #7  
October 11th, 2006, 02:47 PM
MummyTo2Plus5's Avatar Loving my baby boy
Join Date: Aug 2006
Location: Huddersfield, UK
Posts: 37,269
Hi on my 1st round of clomid 50mg the side effects were not that bad a little sleeplessness and that about it, but on my 2nd round 100mg i have had sleeplessness alot worse that 1st time, head aches, neusea, light headeness.

but hopefully i will get my bfp next wek so all will be forgiven.

fingers crossed.

__________________








Very proud mummy to 2 earthly and 5 heavenly babies
.

Reply With Quote
  #8  
October 11th, 2006, 03:59 PM
Daniellea22's Avatar Platinum Supermommy
Join Date: May 2005
Location: New Jersey
Posts: 9,076
Send a message via AIM to Daniellea22
Thanks ladies! and like most of you, being upped to the 100mg has given me alot more symptoms then the 50 mg had! I took my last dose today..im anxious to O now!!
__________________
<div align="center">
</div>
Reply With Quote
  #9  
October 11th, 2006, 07:35 PM
Butterfly71076's Avatar Member
Join Date: Oct 2006
Location: Addison, IL
Posts: 35
I was on 100mg and never had insomnia, but did have terrible mood swings ( my poor dh) and hot flashes.
__________________
Me 30
DH 30
TTC- 5 years
5 clomid cycles, all failed
1st IUI- 10/1, BFP-10/16, m/c-10/20
Reply With Quote
  #10  
October 13th, 2006, 07:53 PM
EricaInOhio's Avatar Veteran
Join Date: May 2006
Location: Ohio
Posts: 421
Send a message via MSN to EricaInOhio
I recall mood swings, nighmares, and bloating. (I can't believe how long ago that was. DD is 18mon now)
__________________
Erica

Are you aware of the benefits of babywearing? Visit me at www.carrymemama.com to learn more. "BABIES, BORN TO BE WORN!"



Part time Micro prof., full-time breastfeeding, cloth diapering, babywearing WAHM of 2.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 06:18 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0